# SDR SWAA2024111258333

- Difficulty date: November 9, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 70,728 hours, 42,261 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS CRACKS IN FWD CARGO PIT FLOOR AFT OF CENTER FLOOR PANEL.<[01] OK TO CONTINUE PER MEL 25-16-01; SP1B MDDR# 222665;[02] C\W;[03] R&R FWD CARGO FLOOR PANEL REF AMM 25-52-10. THIS CLEARS MEL
